# SDR ORJA97193

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT MAIN WING OUTBOARD FUEL LEAK.  APPEARED TO BE COMING FROM LEFT OVERWING FU EL CAP.  RETURNED TO OKC.  FOUND LEFT WING OVERWING FUEL TANK CAP LOOSE.  CAP WILL NOT LOCK.  REMOVED AND REPLACED CAP.  REFUELING WING CHECK GOOD.  (M)
